Alert archive / Oklahoma / Heat Advisories in 2021

Heat Advisory 23, NWS Tulsa, OK

August 21, 202122 counties in Oklahoma

NWS Tulsa, OK issued this heat advisory at Aug 21, 2021, 2:04 PM CDT for 22 counties in Oklahoma. It took effect at Aug 22, 2021, 12:00 PM CDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Aug 21, 2021, 2:04 PM CDT (19:04 UTC)
In effect from
Aug 22, 2021, 12:00 PM CDT
Expired
Aug 22, 2021, 8:00 PM CDT
In force
8 hr
Issued by
NWS Tulsa, OK
All 22 counties

Adair County, OK, Cherokee County, OK, Choctaw County, OK, Craig County, OK, Creek County, OK, Delaware County, OK, Haskell County, OK, Latimer County, OK, Mayes County, OK, McIntosh County, OK, Muskogee County, OK, Nowata County, OK, Okfuskee County, OK, Okmulgee County, OK, Ottawa County, OK, Pawnee County, OK, Pittsburg County, OK, Pushmataha County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK, Washington County, OK

The radar

The Tulsa radar (KINX), 40 km from the middle of the area, began a volume at 19:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 7.1 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2021-08-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2021-08-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -158 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
751 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
-158 m²/s²
0-3 km storm-relative helicity
-249 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

355 
WWUS74 KTSA 211904
NPWTSA

URGENT - WEATHER MESSAGE
National Weather Service Tulsa OK
204 PM CDT Sat Aug 21 2021

ARZ019-020-029-OKZ049-053-060>062-064>068-070>076-220315-
/O.NEW.KTSA.HT.Y.0023.210822T1700Z-210823T0100Z/
/O.CON.KTSA.HT.Y.0022.000000T0000Z-210822T0100Z/
Crawford-Franklin-Sebastian-Pushmataha-Choctaw-Tulsa-Rogers-Mayes-
Creek-Okfuskee-Okmulgee-Wagoner-Cherokee-Muskogee-McIntosh-
Sequoyah-Pittsburg-Haskell-Latimer-Le Flore-
Including the cities of Van Buren, Ozark, Charleston, Fort Smith,
Antlers, Clayton, Hugo, Tulsa, Claremore, Pryor, Sapulpa, Okemah,
Okmulgee, Wagoner, Tahlequah, Muskogee, Checotah, Sallisaw, 
McAlester, Stigler, Wilburton, and Poteau
204 PM CDT Sat Aug 21 2021

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING...
...HEAT ADVISORY IN EFFECT FROM NOON TO 8 PM CDT SUNDAY...

* WHAT...For today's Heat Advisory, heat index values up to 105. 
  For Sunday's Heat Advisory, heat index values from 105 to 110 
  expected.

* WHERE...Portions of east central, northeast and southeast 
  Oklahoma, and northwest and west central Arkansas.

* WHEN...Until 8 PM CDT today, and again from noon to 8 PM CDT 
  Sunday.

* IMPACTS...The combination of hot temperatures and high 
  humidity will combine to create a dangerous situation in which 
  heat illnesses are possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take extra precautions if you work or spend time outside. When
possible, reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear light weight and loose fitting clothing when
possible and drink plenty of water. To reduce risk during outdoor
work the occupational safety and health administration recommends
scheduling frequent rest breaks in shaded or air conditioned
environments. Anyone overcome by heat should be moved to a cool
and shaded location. Heat stroke is an emergency, call 911.

&&

$$

OKZ054>059-063-069-220315-
/O.NEW.KTSA.HT.Y.0023.210822T1700Z-210823T0100Z/
Osage-Washington OK-Nowata-Craig-Ottawa-Pawnee-Delaware-Adair-
Including the cities of Pawhuska, Bartlesville, Nowata, Vinita, 
Miami, Pawnee, Grove, Jay, and Stilwell
204 PM CDT Sat Aug 21 2021

...HEAT ADVISORY IN EFFECT FROM NOON TO 8 PM CDT SUNDAY...

* WHAT...Heat index values from 105 to 110 expected.

* WHERE...Osage, Washington, Nowata, Craig, Ottawa, Pawnee, 
  Delaware and Adair Counties in Oklahoma.

* WHEN...From noon to 8 PM CDT Sunday.

* IMPACTS...The combination of hot temperatures and high humidity
  will combine to create a dangerous situation in which heat
  illnesses are possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take extra precautions if you work or spend time outside. When
possible, reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear light weight and loose fitting clothing when
possible and drink plenty of water. To reduce risk during outdoor
work the occupational safety and health administration recommends
scheduling frequent rest breaks in shaded or air conditioned
environments. Anyone overcome by heat should be moved to a cool
and shaded location. Heat stroke is an emergency, call 911.

&&

$$

Stay tuned to NOAA weather radio,commercial radio or television
for the latest information,forecasts,and warnings.
For more information from the National Weather Service visit
https://weather.gov/tsa
4 follow-up statements
978 
WWUS74 KTSA 220054
NPWTSA

URGENT - WEATHER MESSAGE
National Weather Service Tulsa OK
754 PM CDT Sat Aug 21 2021

ARZ019-020-029-OKZ049-053-060>062-064>068-070>076-221200-
/O.EXP.KTSA.HT.Y.0022.000000T0000Z-210822T0100Z/
/O.CON.KTSA.HT.Y.0023.210822T1700Z-210823T0100Z/
Crawford-Franklin-Sebastian-Pushmataha-Choctaw-Tulsa-Rogers-Mayes-
Creek-Okfuskee-Okmulgee-Wagoner-Cherokee-Muskogee-McIntosh-
Sequoyah-Pittsburg-Haskell-Latimer-Le Flore-
Including the cities of Van Buren, Ozark, Charleston, Fort Smith,
Antlers, Clayton, Hugo, Tulsa, Claremore, Pryor, Sapulpa, Okemah,
Okmulgee, Wagoner, Tahlequah, Muskogee, Checotah, Sallisaw, 
McAlester, Stigler, Wilburton, and Poteau
754 PM CDT Sat Aug 21 2021

...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TO 8 PM CDT SUNDAY...
...HEAT ADVISORY WILL EXPIRE AT 8 PM CDT THIS EVENING...

* WHAT...Heat index values 105 to 110 degrees expected.

* WHERE...Portions of east central, northeast and southeast 
  Oklahoma, and northwest and west central Arkansas.

* WHEN...From noon to 8 PM CDT Sunday.

* IMPACTS...The combination of hot temperatures and high 
  humidity will combine to create a dangerous situation in which 
  heat illnesses are possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take extra precautions if you work or spend time outside. When
possible, reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear light weight and loose fitting clothing when
possible and drink plenty of water. To reduce risk during outdoor
work the occupational safety and health administration recommends
scheduling frequent rest breaks in shaded or air conditioned
environments. Anyone overcome by heat should be moved to a cool
and shaded location. Heat stroke is an emergency, call 911.

&&

$$

OKZ054>059-063-069-221200-
/O.CON.KTSA.HT.Y.0023.210822T1700Z-210823T0100Z/
Osage-Washington OK-Nowata-Craig-Ottawa-Pawnee-Delaware-Adair-
Including the cities of Pawhuska, Bartlesville, Nowata, Vinita, 
Miami, Pawnee, Grove, Jay, and Stilwell
754 PM CDT Sat Aug 21 2021

...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TO 8 PM CDT SUNDAY...

* WHAT...Heat index values from 105 to 110 expected.

* WHERE...Osage, Washington, Nowata, Craig, Ottawa, Pawnee, 
  Delaware and Adair Counties in Oklahoma.

* WHEN...From noon to 8 PM CDT Sunday.

* IMPACTS...The combination of hot temperatures and high 
  humidity will combine to create a dangerous situation in which 
  heat illnesses are possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take extra precautions if you work or spend time outside. When
possible, reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear light weight and loose fitting clothing when
possible and drink plenty of water. To reduce risk during outdoor
work the occupational safety and health administration recommends
scheduling frequent rest breaks in shaded or air conditioned
environments. Anyone overcome by heat should be moved to a cool
and shaded location. Heat stroke is an emergency, call 911.

&&

$$

Stay tuned to NOAA weather radio,commercial radio or television
for the latest information,forecasts,and warnings.
For more information from the National Weather Service visit
https://weather.gov/tsa
547 
WWUS74 KTSA 220722
NPWTSA

URGENT - WEATHER MESSAGE
National Weather Service Tulsa OK
222 AM CDT Sun Aug 22 2021

OKZ060-061-067-230100-
/O.UPG.KTSA.HT.Y.0023.210822T1700Z-210823T0100Z/
/O.NEW.KTSA.EH.W.0006.210822T1700Z-210823T0100Z/
Tulsa-Rogers-Wagoner-
Including the cities of Tulsa, Claremore, and Wagoner
222 AM CDT Sun Aug 22 2021

...EXCESSIVE HEAT WARNING IN EFFECT FROM NOON TODAY TO 8 PM CDT
THIS EVENING...

* WHAT...Dangerously hot conditions with heat index values 110 to 
  115 expected.

* WHERE...Tulsa, Rogers and Wagoner Counties.

* WHEN...From noon today to 8 PM CDT this evening.

* IMPACTS...The combination of hot temperatures and high humidity 
  will combine to create a dangerous situation in which heat 
  illnesses are likely if precautions are not taken.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take extra precautions if you work or spend time outside. When
possible, reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear light weight and loose fitting clothing when
possible and drink plenty of water. To reduce risk during outdoor
work the occupational safety and health administration recommends
scheduling frequent rest breaks in shaded or air conditioned
environments. Anyone overcome by heat should be moved to a cool
and shaded location. Heat stroke is an emergency, call 911.

&&

$$

ARZ019-020-029-OKZ049-053>059-062>066-068>076-230100-
/O.CON.KTSA.HT.Y.0023.210822T1700Z-210823T0100Z/
Crawford-Franklin-Sebastian-Pushmataha-Choctaw-Osage-
Washington OK-Nowata-Craig-Ottawa-Pawnee-Mayes-Delaware-Creek-
Okfuskee-Okmulgee-Cherokee-Adair-Muskogee-McIntosh-Sequoyah-
Pittsburg-Haskell-Latimer-Le Flore-
Including the cities of Van Buren, Ozark, Charleston, Fort Smith,
Antlers, Clayton, Hugo, Pawhuska, Bartlesville, Nowata, Vinita, 
Miami, Pawnee, Pryor, Grove, Jay, Sapulpa, Okemah, Okmulgee, 
Tahlequah, Stilwell, Muskogee, Checotah, Sallisaw, McAlester, 
Stigler, Wilburton, and Poteau
222 AM CDT Sun Aug 22 2021

...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM CDT
THIS EVENING...

* WHAT...Heat index values 105 to 110 expected.

* WHERE...Portions of east central, northeast and southeast 
  Oklahoma and northwest and west central Arkansas.

* WHEN...From noon today to 8 PM CDT this evening.

* IMPACTS...The combination of hot temperatures and high 
  humidity will combine to create a dangerous situation in which 
  heat illnesses are possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take extra precautions if you work or spend time outside. When
possible, reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear light weight and loose fitting clothing when
possible and drink plenty of water. To reduce risk during outdoor
work the occupational safety and health administration recommends
scheduling frequent rest breaks in shaded or air conditioned
environments. Anyone overcome by heat should be moved to a cool
and shaded location. Heat stroke is an emergency, call 911.

&&

$$

Stay tuned to NOAA weather radio,commercial radio or television
for the latest information,forecasts,and warnings.
For more information from the National Weather Service visit
https://weather.gov/tsa
178 
WWUS74 KTSA 221944
NPWTSA

URGENT - WEATHER MESSAGE
National Weather Service Tulsa OK
244 PM CDT Sun Aug 22 2021

OKZ060-061-067-230345-
/O.NEW.KTSA.HT.Y.0024.210823T1600Z-210824T0100Z/
/O.CON.KTSA.EH.W.0006.000000T0000Z-210823T0100Z/
Tulsa-Rogers-Wagoner-
Including the cities of Tulsa, Claremore, and Wagoner
244 PM CDT Sun Aug 22 2021

...EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS
EVENING...
...HEAT ADVISORY IN EFFECT FROM 11 AM TO 8 PM CDT MONDAY...

* WHAT...For the Excessive Heat Warning, dangerously hot
  conditions with heat index values of 110. For the Heat Advisory,
  heat index values of 105 to 110 expected.

* WHERE...Tulsa, Rogers and Wagoner Counties.

* WHEN...For the Excessive Heat Warning, until 8 PM CDT this 
  evening. For the Heat Advisory, from 11 AM to 8 PM CDT Monday.

* IMPACTS...The combination of hot temperatures and high humidity 
  will combine to create a dangerous situation in which heat 
  illnesses are possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take extra precautions if you work or spend time outside. When
possible, reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear light weight and loose fitting clothing when
possible and drink plenty of water. To reduce risk during outdoor
work the occupational safety and health administration recommends
scheduling frequent rest breaks in shaded or air conditioned
environments. Anyone overcome by heat should be moved to a cool
and shaded location. Heat stroke is an emergency, call 911.

&&

$$

ARZ019-020-029-OKZ049-053>059-062>066-068>076-230345-
/O.NEW.KTSA.HT.Y.0024.210823T1600Z-210824T0100Z/
/O.CON.KTSA.HT.Y.0023.000000T0000Z-210823T0100Z/
Crawford-Franklin-Sebastian-Pushmataha-Choctaw-Osage-
Washington OK-Nowata-Craig-Ottawa-Pawnee-Mayes-Delaware-Creek-
Okfuskee-Okmulgee-Cherokee-Adair-Muskogee-McIntosh-Sequoyah-
Pittsburg-Haskell-Latimer-Le Flore-
Including the cities of Van Buren, Ozark, Charleston, Fort Smith,
Antlers, Clayton, Hugo, Pawhuska, Bartlesville, Nowata, Vinita, 
Miami, Pawnee, Pryor, Grove, Jay, Sapulpa, Okemah, Okmulgee, 
Tahlequah, Stilwell, Muskogee, Checotah, Sallisaw, McAlester, 
Stigler, Wilburton, and Poteau
244 PM CDT Sun Aug 22 2021

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING...
...HEAT ADVISORY IN EFFECT FROM 11 AM TO 8 PM CDT MONDAY...

* WHAT...Heat index values from 105 to 110 are expected.

* WHERE...Portions of east central, northeast and southeast 
  Oklahoma and northwest and west central Arkansas.

* WHEN...For the Heat Advisory, until 8 PM CDT this evening. For 
  the Heat Advisory, from 11 AM to 8 PM CDT Monday.

* IMPACTS...The combination of hot temperatures and high humidity
  will combine to create a dangerous situation in which heat
  illnesses are possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take extra precautions if you work or spend time outside. When
possible, reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear light weight and loose fitting clothing when
possible and drink plenty of water. To reduce risk during outdoor
work the occupational safety and health administration recommends
scheduling frequent rest breaks in shaded or air conditioned
environments. Anyone overcome by heat should be moved to a cool
and shaded location. Heat stroke is an emergency, call 911.

&&

$$

ARZ001-002-010-011-230345-
/O.NEW.KTSA.HT.Y.0024.210823T1600Z-210824T0100Z/
Benton-Carroll-Washington AR-Madison-
Including the cities of Rogers, Bentonville, Berryville, 
Eureka Springs, Fayetteville, Springdale, and Huntsville
244 PM CDT Sun Aug 22 2021

...HEAT ADVISORY IN EFFECT FROM 11 AM TO 8 PM CDT MONDAY...

* WHAT...Heat index values near 105 are expected.

* WHERE...Benton, Carroll, Washington and Madison Counties in
  Arkansas.

* WHEN...From 11 AM to 8 PM CDT Monday.

* IMPACTS...The combination of hot temperatures and high humidity
  will combine to create a dangerous situation in which heat
  illnesses are possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take extra precautions if you work or spend time outside. When
possible, reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear light weight and loose fitting clothing when
possible and drink plenty of water. To reduce risk during outdoor
work the occupational safety and health administration recommends
scheduling frequent rest breaks in shaded or air conditioned
environments. Anyone overcome by heat should be moved to a cool
and shaded location. Heat stroke is an emergency, call 911.

&&

$$

Stay tuned to NOAA weather radio,commercial radio or television
for the latest information,forecasts,and warnings.
For more information from the National Weather Service visit
https://weather.gov/tsa
880 
WWUS74 KTSA 230100
NPWTSA

URGENT - WEATHER MESSAGE
National Weather Service Tulsa OK
800 PM CDT Sun Aug 22 2021

OKZ060-061-067-230900-
/O.EXP.KTSA.EH.W.0006.000000T0000Z-210823T0100Z/
/O.CON.KTSA.HT.Y.0024.210823T1600Z-210824T0100Z/
Tulsa-Rogers-Wagoner-
Including the cities of Tulsa, Claremore, and Wagoner
800 PM CDT Sun Aug 22 2021

...HEAT ADVISORY REMAINS IN EFFECT FROM 11 AM TO 8 PM CDT
MONDAY...

* WHAT...Heat index values 105 to 110 degrees expected.

* WHERE...Tulsa, Rogers and Wagoner Counties.

* WHEN...From 11 AM to 8 PM CDT Monday.

* IMPACTS...The combination of hot temperatures and high 
  humidity will combine to create a dangerous situation in which 
  heat illnesses are possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take extra precautions if you work or spend time outside. When
possible, reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear light weight and loose fitting clothing when
possible and drink plenty of water. To reduce risk during outdoor
work the occupational safety and health administration recommends
scheduling frequent rest breaks in shaded or air conditioned
environments. Anyone overcome by heat should be moved to a cool
and shaded location. Heat stroke is an emergency, call 911.

&&

$$

ARZ019-020-029-OKZ049-053>059-062>066-068>076-230900-
/O.EXP.KTSA.HT.Y.0023.000000T0000Z-210823T0100Z/
/O.CON.KTSA.HT.Y.0024.210823T1600Z-210824T0100Z/
Crawford-Franklin-Sebastian-Pushmataha-Choctaw-Osage-
Washington OK-Nowata-Craig-Ottawa-Pawnee-Mayes-Delaware-Creek-
Okfuskee-Okmulgee-Cherokee-Adair-Muskogee-McIntosh-Sequoyah-
Pittsburg-Haskell-Latimer-Le Flore-
Including the cities of Van Buren, Ozark, Charleston, Fort Smith,
Antlers, Clayton, Hugo, Pawhuska, Bartlesville, Nowata, Vinita, 
Miami, Pawnee, Pryor, Grove, Jay, Sapulpa, Okemah, Okmulgee, 
Tahlequah, Stilwell, Muskogee, Checotah, Sallisaw, McAlester, 
Stigler, Wilburton, and Poteau
800 PM CDT Sun Aug 22 2021

...HEAT ADVISORY REMAINS IN EFFECT FROM 11 AM TO 8 PM CDT
MONDAY...

* WHAT...Heat index values 105 to 110 degrees expected.

* WHERE...Portions of east central, northeast and southeast 
  Oklahoma and northwest and west central Arkansas.

* WHEN...From 11 AM to 8 PM CDT Monday.

* IMPACTS...The combination of hot temperatures and high 
  humidity will combine to create a dangerous situation in which 
  heat illnesses are possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take extra precautions if you work or spend time outside. When
possible, reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear light weight and loose fitting clothing when
possible and drink plenty of water. To reduce risk during outdoor
work the occupational safety and health administration recommends
scheduling frequent rest breaks in shaded or air conditioned
environments. Anyone overcome by heat should be moved to a cool
and shaded location. Heat stroke is an emergency, call 911.

&&

$$

ARZ001-002-010-011-230900-
/O.CON.KTSA.HT.Y.0024.210823T1600Z-210824T0100Z/
Benton-Carroll-Washington AR-Madison-
Including the cities of Rogers, Bentonville, Berryville, 
Eureka Springs, Fayetteville, Springdale, and Huntsville
800 PM CDT Sun Aug 22 2021

...HEAT ADVISORY REMAINS IN EFFECT FROM 11 AM TO 8 PM CDT
MONDAY...

* WHAT...Heat index values near 105 are expected.

* WHERE...Benton, Carroll, Washington and Madison Counties in 
  Arkansas.

* WHEN...From 11 AM to 8 PM CDT Monday.

* IMPACTS...The combination of hot temperatures and high 
  humidity will combine to create a dangerous situation in which 
  heat illnesses are possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take extra precautions if you work or spend time outside. When
possible, reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear light weight and loose fitting clothing when
possible and drink plenty of water. To reduce risk during outdoor
work the occupational safety and health administration recommends
scheduling frequent rest breaks in shaded or air conditioned
environments. Anyone overcome by heat should be moved to a cool
and shaded location. Heat stroke is an emergency, call 911.

&&

$$

Stay tuned to NOAA weather radio,commercial radio or television
for the latest information,forecasts,and warnings.
For more information from the National Weather Service visit
https://weather.gov/tsa

What forecasters said that day

The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this heat advisory went out at Aug 21, 1:59 PM CDT, 5 minutes earlier.

Area forecast discussion, Aug 21, 1:59 PM CDT, 5 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
159 PM CDT Sat Aug 21 2021

.DISCUSSION...
Heat and thunderstorm concerns continue today, with an extended
period of hot and humid conditions dominating weather impacts
tomorrow through much of next week. The existing Heat Advisory for
today will be left alone, and another one will be issued for
tomorrow to include all counties except the four in far northwest
Arkansas.

Morning thunderstorms continue to be on the downswing coverage and
intensity wise, with only a few remaining across parts of
southeast Oklahoma and west central Arkansas. Expect this lull to
last through at least mid afternoon, with additional development
expected very near I-40 late afternoon into the evening in the
vicinity of a residual outflow boundary. Locally heavy rainfall
and localized flooding should continue to be the main convective
hazard, given precipitable water values in excess of 2 inches
across all except the northern quarter of the forecast area at
present. Widespread severe weather remains unlikely given the weak
shear present, but high instability will continue to support
isolated strong to severe wind gusts with strongest storms through
early evening. Into the evening and the remainder of the
overnight, the thunderstorm axis should shift northeastward,
keeping most of the area, except for far northeast Oklahoma and
northwest Arkansas, dry tomorrow. Any afternoon development
tomorrow should be the last for a few days.

With less convective uncertainty tomorrow, a Heat Advisory will be
issued for most of the area for the afternoon and into the early
evening. Nonzero chance of warning level heat index values in
parts of northeast and east central Oklahoma, a concern that will
be passed on to later shifts. Early next week remains likely to be
the warmest portion of the period, with at least a few sites
expected to see triple digit highs. Expect additional Heat
Advisories through at least the middle of next week, if not
beyond. The ridge flattens and shifts westward enough to lead to
slightly cooler temperatures by the latter part of the week, in
addition to some small, mainly afternoon thunderstorm chances
sneaking in from the east.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   75  97  77  99 /  40  10   0   0
FSM   76  97  76  98 /  50  10   0   0
MLC   74  95  73  97 /  20  10   0   0
BVO   71  95  74  97 /  20  10   0   0
FYV   70  93  72  94 /  30  20   0   0
BYV   70  94  74  95 /  20  20   0  10
MKO   73  95  74  96 /  60  10   0   0
MIO   71  94  75  95 /  20  20   0   0
F10   73  97  73  98 /  60  10   0   0
HHW   75  94  73  95 /   0  10   0   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Heat Advisory until 8 PM CDT this evening for OKZ049-053-060>062-
     064>068-070>076.

     Heat Advisory from noon to 8 PM CDT Sunday for OKZ049-053>076.

AR...Heat Advisory until 8 PM CDT this evening for ARZ019-020-029.

     Heat Advisory from noon to 8 PM CDT Sunday for ARZ019-020-029.

&&

LONG TERM....22
Hazardous weather outlook, Aug 21, 12:57 PM CDT, 1 hour 7 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
1257 PM CDT Sat Aug 21 2021

ARZ001-002-010-011-019-020-029-OKZ049-053>076-221030-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
1257 PM CDT Sat Aug 21 2021

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...This Afternoon and Tonight.
SEVERE THUNDERSTORM.
	RISK...Limited.
    AREA...Eastern Oklahoma and West Central Arkansas.
    ONSET...After 4pm.

DANGEROUS HEAT.
	RISK...Elevated.
	AREA...Much of eastern Oklahoma and West Central Arkansas.
	ONSET...Ongoing.

DISCUSSION...
Thunderstorms are expected to redevelop across eastern Oklahoma and
northwest Arkansas late this afternoon and this evening. The
strongest activity will be capable of producing wind gusts to near 60
mph and locally heavy rainfall. Thunderstorms are expected to
decrease in coverage and intensity by midnight.

Despite some clouds and precipitation around the region through this
morning, temperatures across much of eastern Oklahoma and west
central Arkansas are expected to climb into the 90s this afternoon.
These hot temperatures combined with high humidity will result in
heat index values from 105 to 109 degrees. A Heat Advisory remains in
effect for much of the region through 8 pm this evening.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Local Spotter Activation May Be Needed.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.
SUNDAY...Thunderstorm Potential...Dangerous Heat Potential.
MONDAY through WEDNESDAY...Dangerous Heat Potential.
THURSDAY and FRIDAY...Thunderstorm Potential...Dangerous Heat
Potential.

EXTENDED DISCUSSION...
Low storm chances continue Sunday across western Arkansas and far
eastern Oklahoma before ending by Sunday night.

A ridge of high pressure aloft will bring hot and dry weather to the
region next week. Portions of eastern Oklahoma and west central
Arkansas are likely to see afternoon heat indices near 105 degrees
each day. The ridge is expected to weaken by late week, allowing
storm chances to return to far eastern Oklahoma and western Arkansas
toward the end of next week.

weather.gov/tulsa contains additional information.

69

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 21, 2:18 AM CDTHeat AdvisoryTSACherokee, Choctaw, Creek, Haskell, Latimer, McIntosh and 9 more18 hr
Aug 21, 10:06 AM CDTAreal Flood AdvisoryTSAMcIntosh, Muskogee3 hr

Nearby

Heat Advisories in Oklahoma, 2021Heat Advisories in Arkansas, 2021Every heat advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.